T Nation

First Cycle on Test: Problem

I’m running a test only cycle, 500mg/week, injecting twice a week. Overall, my strength is through the roof and I’m up close to 20 lbs in my 7th week. I feel great, but there is one MAJOR problem…

My libido is really high, but my erections are only semi-hard. Plus I come a LOT less than before. Cialis has worked wonders, but I’m just wondering, is this normal?

FYI, I was taking arimidex @.5mg eod and I stopped and haven’t taken it in a week or so to see if that was the problem. My libido is much higher now that I am not taking it, but I’m still having wood issues.

Tinker with the adex to find the sweet spot. Blood work would obviously help the most.

[quote]BONEZ217 wrote:
Tinker with the adex to find the sweet spot. Blood work would obviously help the most. [/quote]

Would you suggest more days between or stick with eod at a lower dose?

I have no idea. Your info is wayy too vague. And symptoms aren’t clear enough.

Also, is it possible this happens if arimidex was not a factor?

[quote]BONEZ217 wrote:
I have no idea. Your info is wayy too vague. And symptoms aren’t clear enough. [/quote]

Sorry. What more do you need to know?

[quote]GettingHyooj wrote:

[quote]BONEZ217 wrote:
I have no idea. Your info is wayy too vague. And symptoms aren’t clear enough. [/quote]

Sorry. What more do you need to know?[/quote]

You have to figure out if your estrogen was too high or too low.

Go through the list of symptoms of each and try to narrow it down.

You pretty much just need to learn how your body reacts and go from there. Or get concrete numbers and be 100% sure of whats going on

Your prolactin levels seem to have risen. Bonez is correct in recommending estrogen. When you mentioned ‘big problem’ i thought you would say gyno.

[quote]duhast234 wrote:
Your prolactin levels seem to have risen. Bonez is correct in recommending estrogen. When you mentioned ‘big problem’ i thought you would say gyno. [/quote]

Why would his prolactin rise?

And I certainly did not recommend estrogen.

Furthermore, if one has high prolactin, adding estrogen would only make the overall problem worse.

[quote]BONEZ217 wrote:

[quote]duhast234 wrote:
Your prolactin levels seem to have risen. Bonez is correct in recommending estrogen. When you mentioned ‘big problem’ i thought you would say gyno. [/quote]

Why would his prolactin rise?

And I certainly did not recommend estrogen.

Furthermore, if one has high prolactin, adding estrogen would only make the overall problem worse. [/quote]

I dunno who this guy is, but this is the second post of his in the steroid section that hasn’t made much sense.

He recommended a winstrol/EQ cycle as a beginner cycle in another thread.

Actually it wouldn’t be a bad idea to get PRL levels checked. A complete blood test would be advisable, naturally. Obviously it’s not typical to have it rise while on a simple test cycle, but the OP might have some other condition or meds that are involved. Just saying that symptomatically, it’s a possibility.

I’d go from 0.5 mg to 0.25 mg arimidex EOD, rather than dropping it completely. Either way, I doubt excess adex was the source of problems, particularly as your libido wasn’t effected.